| Catalog Number |
8881501160 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The wrong needle on syringes.On (b)(6) 2024 the initial reporter provided a photo stating that the photo shows the 2 different 1 ml tuberculin syringes w/25 g needle.The syringe on the left is what they previously ordered and received.The previous needle is different and doesn't have a "nipple" on top of the plunger.The syringe on the right is the one they now received and the plunger is very flimsy and has a tendency to break.
Additional Manufacturer Narrative
The returned samples of this event was requested but hasn't been received till now, no sample for evaluation.The dhr of this lot was reviewed without any similar issue, the retained samples were inspected and they all meet the specification.The event can't be confirmed, the root cause can't detected currently.No action will be taken currently, this issue will be monitored.A supplemental report will be submitted if further information received.